# SDR DALA2019080864659

- Difficulty date: July 31, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 59,672 hours, 21,720 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION TRAILING EDGE ON LOWER REAR TERMINAL FITTING AFT FACE AT RT HORIZONTAL STABILIZER. REPAIRED TRAILING EDGE ON LOWER REAR TERMINAL FITTING ON AFT FACE AND INNER BORE AT RT HORIZONTAL STABILIZER AS PER ERA 579615-14 REV.ORIGINAL AND PRS NO579615-14 FORM REV.0 TO REV.3.
